# SDR 2007UALA00280

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SN1113, FORWARD FRAME IS CRACKED AT MOST LOWER END STOP FITTING FROM OUTBOARD FASTENER HOLE, BOTH HOLES ARE MARKED.   MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED NEW SPLICE KIT REPAIR DOUBLER AND FILLER PER SRM 51-40-02.
